| Model Number |
120612 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the intermittent catheters were clogging and unable to use even after irrigation.Per follow up on (b)(6) 2022, it was reported that the intermittent catheters were clogging even after irrigation and stated that there was no medical intervention needed for the customer.
Additional Manufacturer Narrative
The reported event was inconclusive.12 orange coude tip catheters were returned unopened in original packaging.A potential root cause for this failure mode could be, "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "warnings: ¿ on latex and red rubber catheters, do not use ointments or lubricants having a petrolatum base.They will damage latex.¿ visually inspect the product for any imperfections or surface deterioration prior to use.¿ reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to failure, and/or to injury, illness or death of the patient." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the intermittent catheters were clogging and unable to use even after irrigation.Per follow up on 14feb2022, it was reported that the intermittent catheters were clogging even after irrigation and stated that there was no medical intervention needed for the customer.